# SDR ASAA201804304417

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 39,379 hours, 11,987 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10948
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 36,177 hours, 10,977 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP ANNUNCIATED AFTER ENGINE START ON COCKPIT TEMP CONTROL.  ACFT GROUNDED.  CONFIRMED FAULT, THE NR 2 PACK, ZONE TEMP CONTROLLER SHOWS FLIGHT DECK TCV V143 FAULTED.  REMOVED & REPLACED THE COCKPIT TCV IAW AMM 21-61-21, LEAK & OPS CHECKED NORMAL IAW AMM 21-61-00-700-806-002.
